| Catalog Number |
03.037.011 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that surgeon expressed a preference for the tfna hybrid handle over hybrid handle due to its carbon metal extending higher than the connection point between nail and handle and for more stability while holding onto the nail in larger patients.There was no patient involvement.
Additional Manufacturer Narrative
(b)(6) 2026 clinician review additional information has been received; the previously reported event is no longer considered reportable at this time as there was no failure of the device.No further follow-ups will be sent.